# SDR R61A201412200016

- Difficulty date: December 20, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 21,298 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065927007
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SHEAR PLATE BETWEEN FRAMES 87-88 BY OTBD DOUBLER IS CORRODED.  MX R & R LT SHEAR PLATE BETWEEN 87-88 BY OTBD DOUBLER IAW SRM 51-42-01, 51-43-03.
